# SDR ABXA20131008576

- Difficulty date: October 8, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N752AX
- Make and model: Boeing 767281
- Aircraft serial: 23434
- Aircraft time: 55,972 hours, 44,879 cycles
- Engine: Ge CF680A
- Engine time: 52,725 hours, 39,775 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Gpu
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE VERY SLOW TO RESPOND WITH THROTTLE ADVANCEMENT.  ON BLOCK IN, LT ENGINE ADVANCED UNCOMMANDED, THROTTLE IN IDLE POSITION, TO APPROXIMATELY 80 PERCENT, N2.  PERFORMED ENGINE RUN IAW 74-00-00-2, NO DEFECTS NOTED.  AS FAR AS ENGINE GOING TO FLIGHT IDLE AT SHUTDOWN IAW GREW COMMENT, GPU LOST POWER.  NORMAL ACTION TO GO TO FLIGHT IDLE WHEN POWER IS LOST.  NO DEFECT NOTED.
